Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Irregular periods. Taken HCG injection during follicle study. Now spotting. Reason?

hi, Dr Lundi, I,m dr akash , my wife has got problem of irregular cycles since 10 years now ,we are married since 4 years .be ze of irregular menses and uncertainty of ovulation , conception is not taking place ,she was given inj hcg on 28 th day of cycle with follicle size 17mm but ovulation didn,t take place until 6th day of hcg by follicle study. now on 3 rd day of ovulation she has bleeding or spotting. what does that mean .
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Infertility Specialist 's  Response

Thanks for your query.

I have read your query & I understand your concerns.

Following is my reply:

1) The spotting could be one of the signs of ovulation or if she had ovulated and conceived, it could be an implantation bleeding due to implantation of embryo.

2) The ovulation could have been missed by ultrasound by mistake. Hence I would suggest you go for other mode of ovulation testing like ovulation strips, serum LH levels along wih ultrasond to predict accurate ovulation

3) try changing the brand and batch of hCG you have taken next time as some hCG inj are defective.

I hope I answered your query. I will be available for any followup queries you have.


Dr.Mahesh Koregol
IVF & Infertility Specialist.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor